# SDR IPXA2019072344809

- Difficulty date: July 23, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 56,853 hours, 18,734 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 6240665
- Part serial: 027C3256
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN DEFECT POSSIBLE CRACK IN LOWER RIGHT SIDE OF L1 WINDOW. REPLACED L1 WINDOW PER MM 56-11-01-004-039 & 56-11-01-404-017 PER STEP 32 CONNECTED ELECTRICAL WIRE TO THE TERMINALS TORQUED TO PROPER SETTING PER MM 56-11-00-200-801.
